# SDR SWAA2021031752557

- Difficulty date: February 25, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND PERIPHERY OF AFT CARGO BAY FLOOR PANEL 140CF. / FABRICATED NEW ACB FLOOR PANEL 140CF FROM 080 2024T3; LOT# 1449888-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
